RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2012, том 3, номер 4, страницы 35–43 (Mi emj103)  

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

Brennan's conjecture for composition operators on Sobolev spaces

V. Gol'dshtein, A. Ukhlov

Department of Mathematics, Ben-Gurion University of the Negev, Israel

Аннотация: We show that Brennan's conjecture is equivalent to the boundedness of composition operators on homogeneous Sobolev spaces, that are generated by conformal homeomorphisms of simply connected plane domains to the unit disc. A geometrical interpretation of Brennan's conjecture in terms of integrability of $p$-distortion is given.

Ключевые слова и фразы: Brennan's conjecture, conformal mappings, composition operators, Sobolev spaces.

Полный текст: PDF файл (404 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 30C35, 46E35
Поступила в редакцию: 20.11.2012
Язык публикации: английский

Образец цитирования: V. Gol'dshtein, A. Ukhlov, “Brennan's conjecture for composition operators on Sobolev spaces”, Eurasian Math. J., 3:4 (2012), 35–43

Цитирование в формате AMSBIB
\RBibitem{GolUkh12}
\by V.~Gol'dshtein, A.~Ukhlov
\paper Brennan's conjecture for composition operators on Sobolev spaces
\jour Eurasian Math. J.
\yr 2012
\vol 3
\issue 4
\pages 35--43
\mathnet{http://mi.mathnet.ru/emj103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3040685}
\zmath{https://zbmath.org/?q=an:1281.30008}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj103
  • http://mi.mathnet.ru/rus/emj/v3/i4/p35

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Gol'dshtein V., Ukhlov A., “Brennan's Conjecture and Universal Sobolev Inequalities”, Bull. Sci. Math., 138:2 (2014), 253–269  crossref  mathscinet  zmath  isi  scopus
    2. Gol'dshtein V., Ukhlov A., “Sobolev Homeomorphisms and Brennan'S Conjecture”, Comput. Methods Funct. Theory, 14:2-3, SI (2014), 247–256  crossref  mathscinet  zmath  isi  scopus
    3. Burenkov V.I., Gol'dshtein V., Ukhlov A., “Conformal Spectral Stability Estimates For the Dirichlet Laplacian”, Math. Nachr., 288:16 (2015), 1822–1833  crossref  mathscinet  zmath  isi  elib  scopus
    4. V. I. Burenkov, V. Gol'dshtein, A. Ukhlov, “Conformal spectral stability estimates for the Neumann Laplacian”, Math. Nachr., 289:17-18 (2016), 2133–2146  crossref  mathscinet  zmath  isi  scopus
    5. V. Gol'dshtein, A. Ukhlov, “On the first eigenvalues of free vibrating membranes in conformal regular domains”, Arch. Ration. Mech. Anal., 221:2 (2016), 893–915  crossref  mathscinet  zmath  isi  scopus
    6. V. Gol'dshtein, A. Ukhlov, “Spectral estimates of the $p$-Laplace Neumann operator in conformal regular domains”, Trans. A Razmadze Math. Inst., 170:1 (2016), 137–148  crossref  mathscinet  zmath  isi  scopus
    7. V. Gol'dshtein, A. Ukhlov, “The spectral estimates for the Neumann–Laplace operator in space domains”, Adv. Math., 315 (2017), 166–193  crossref  isi
    8. V. Gol'dshtein, A. Ukhlov, “Weak regularity of degenerate elliptic equations”, Lobachevskii J. Math., 38:2, SI (2017), 262–270  crossref  isi
    9. Gol'dshtein V., Pchelintsev V., Ukhlov A., “On the First Eigenvalue of the Degenerate -Laplace Operator in Non-Convex Domains”, Integr. Equ. Oper. Theory, 90:4 (2018), UNSP 43  crossref  mathscinet  isi
    10. Gol'dshtein V., Pchelintsev V., Ukhlov A., “Spectral Estimates of the P-Laplace Neumann Operator and Brennan'S Conjecture”, Boll. Unione Mat. Ital., 11:2 (2018), 245–264  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:230
    Полный текст:106
    Литература:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020